# SDR 95ZZZM352

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, A .023 INCH DEPTH DENT WAS FOUND AT FS 945 AND LONGERON 26L.  REMOVED DAMAGED SECTION.  FABRICATED AND  INSTALLED (PRESSURIZED) SKIN REPAIRS IAW DC9 SRM 53-04 AND 51-30-2.  N/R NR 027N1/0127.
